# SDR CA081125010

- Difficulty date: November 13, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Beech 300BEECH
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE AT FL270, THE PILOT NOTICED OIL ODOR AND SMOKE IN CABIN. HE ELECTED TO SHUTDOWN THE ENG AND SHORTLY AFTER, PERFORMED A UNEVENTFUL SINGLE ENGINE LANDING. POST FLIGHT INSP AND GROUND RUNS REVEALED OIL COMING OUT OF THE INLET AND COMPRESSOR BLEED VALVE.  WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
